MAUDE Adverse Event Report: EBI, LLC. SPF PLUS MINI 60 UAM; STIMULATOR, INVASIVE BONE GROWTH

EBI, LLC. SPF PLUS MINI 60 UAM; STIMULATOR, INVASIVE BONE GROWTH
Model Number 10-1398M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient via the zimmer biomet complaints mailbox that the spf malfunctioned.The patient stated the unit that was placed on (b)(6) 2021 that malfunctioned with fusion not taking place.This lack of fusion and malfunction of the bone growth stimulator caused pain and misery with additional surgery on (b)(6) 2024 where the unit was removed.No further consequences were reported.There is no indication of device return for further evaluation.
 
Additional Manufacturer Narrative
Age at the time of event is unknown.Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient via the zimmer biomet complaints mailbox that the spf malfunctioned.The patient stated that the fusion never took and screws were loose suggesting malfunction of the bone growth stimulator resulting in continued, sometimes severe, pain.The patient also stated that it resulted in spine and posture becoming bent over, both titled to the left and forward.The patient had to use a walker and underwent a major revision surgery (b)(6) 2024 with triple fusion where it did not take at l4-l5 as well as placement of iliac bolts to straighten the spine, plus removal of the stimulator.The patient stated that the pain and suffering from this has been profound no further consequences were reported.The patient declined to provide additional information.There is no indication of device return for further evaluation.
 
Additional Manufacturer Narrative
Section b3: date of the event is unknown.Additional information: b4: date of this report, b5: additional narrative, d4: expiration date, g3: date received by manufacturer, h4: device manufacture date, h6: evaluation codes.This follow-up report is being submitted to relay additional information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.

Brand Name
SPF PLUS MINI 60 UAM
Common Device Name
STIMULATOR, INVASIVE BONE GROWTH
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22319189
Report Number0002242816-2025-00087
Device Sequence Number12969315
Product Code LOE
UDI-Device Identifier00812301020126
UDI-Public00812301020126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P850035
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/25/2023
Device Model Number10-1398M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic